# SDR SWAA2022031636682

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 24,865 hours, 10,830 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/B PANEL AFT OF PYLON; SUPPORT WEB ANGLE CRACKED AT THE OUTBD END. / R&R LT WING UP T/B PANEL AFT OF PYLON SUPPORT WEB ANGLE PER ARM 51-40-02AMT 109918INSP 43511 (P44)
